# SDR COMA9610067

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249024
- Condition: Defective
- Location: Lt Prop
- Part time: 9,968 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT PROPELLER TAKES 15 SECONDS TO UNFEATHER.  REPLACED THE PITCH CONTROL UNIT.
